# SDR ASAA2024012547525

- Difficulty date: January 25, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 28,176 hours, 8,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. REPLAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04 OPS GOOD.
